| Model Number |
QHC1 |
| Medical Device Problem Code |
Insufficient Cooling (1130)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Root cause determination is pending investigation.
Event or Problem Description
User reported that the heater-cooler was unable to cool during the procedure.There was no patient harm; however, spectrum medical considers this type of event to be reportable.
Additional Manufacturer Narrative
Root cause determination is pending investigation.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Investigation determined fault was rooted to a build-up of internal pressure.Unit will not begin cooling until internal pressure meets a required setpoint.Solenoid determined to have overheated, preventing the release of internal pressure.Part replaced and unit operated as expected.